# SDR UPS99831174

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2760 · Drag Control System
- Part: Link
- Condition: Broken
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT NR 1 SPOILER HAD 2 BROKEN LINKS.  *S/D*  REMOVED AND REPLACED BOTH NR 1 GROUND SPOILER PANEL CRANKS IAW 27-61-01.  PERFORMED INSP/CHECK OF SPOILER ACT SYSTEM IAW 27-61-01, OPS CHECK NORMAL.
